MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM RADIOLUCENT DRILL BIT; BIT, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM RADIOLUCENT DRILL BIT; BIT, SURGICAL
Model Number 4200355040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported that during a tfna procedure the drill bit broke.It was also reported that a fragment remained in the patient.It was also reported that there was no adverse consequences as a result of this event.It was further reported there was a delay of twenty (20) mins and the procedure was completed successfully.
 
Event or Problem Description
It was reported that during a tfna procedure the drill bit broke.It was also reported that a fragment remained in the patient.It was also reported that there was no adverse consequences as a result of this event.It was further reported there was a delay of 20 mins and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
4.0MM RADIOLUCENT DRILL BIT
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11636164
Report Number3015967359-2021-00366
Device Sequence Number11531349
Product Code GFG
UDI-Device Identifier04546540217172
UDI-Public04546540217172
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model Number4200355040
Device Catalogue Number4200355040
Device Lot Number20043071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1